# SDR GAIA01055ST

- Difficulty date: February 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TLC INSPECTION AT FLIGHTSTAR, GOUGE IN FUSELAGE SKIN AT BS 1150-1160 BETWEEN STRINGER 22L AND 23L.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 1150-1160 BETWEEN STRINGER 22L AND 23L IAW B727 SRM 53-30-3 FIG 1.  MATERIAL DOUBLER 2024-T3 .080 PO NR 9818.  DIM''S 23.125 INCH BY 8 INCH.  CLASS B REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
